# SDR R61A201912271436

- Difficulty date: December 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 42,249 hours, 26,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 9-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, A DENT WAS DISCOVERED AT FRAMES 9-10, STRINGERS 20R-21R.  THE REPAIR WAS ACCOMPLISHED IAW SRM 53-10-01, REPAIR 12P. ACFT WAS RETURNED TO SERVICE
